# SDR SWAA2021112938737

- Difficulty date: November 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) ; 2021-496663 / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) IAW B737-700 SOPM 20-50-12 DWG 33500007 REV.2; [02] COMPLETED
